MathSciNet Relay Station
MathSciNet bibliographic data
MR1604167 (99b:17033) 17B67 (14D25 16G20 17B35 53C25 58F05)
Nakajima, Hiraku Quiver varieties and Kac-Moody algebras. Duke Math. J. 91 (1998), no. 3, 515–560.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement